# SDR ASOA20160207005R

- Difficulty date: February 7, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 36,670 hours, 20,904 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200211160
- Condition: Smoke
- Location: Nr 1
- Part time: 36,678 hours, 20,911 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS REPORTED IN COCKPIT.  ACFT RETURNED TO GATE AND NR 1 PACK WAS PLACED ON MEL. MAINTENANCE R & R NR 1 ACM WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
